Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had a gallbladder stone, operated. Why is indigestion increased?

hello doctor, my mother is 42 years old, and she is a diabetic patient , before she also had a opertaion for gall bladder stone in which gall bladder has taken out frm her stomach , so nw her digation problem has been increased and because of this reason she is also suffering from loose motion ( many times in a day) . and now days her weight is also continuously increasing , lots of weeknes, tiredness, she has been tolerating, she has been taking ( TRIGLYCOMET, TELMISARTAN, REDOTIL, and one more .GLYZA . PLZ doctor suggest is these medicine are good or it creating reaction , or we shoud change the prescription, what shoud v do, please reply
Asked On : Sat, 25 Aug 2012
Answers:  2 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello ruchigupta,
Gall bladder contains bile which is helpful in digesting cholesterol.
Once gall bladder is removed from the body, bile goes directly to the intestine, this may cause diarrhea in around 10% of people.
Diarrhea may also occur if the patient take a lot of sweet foods, oily and greasy foods, on the whole they should restrict high fat containing food stuffs. So ask your mother to avoid such foods.
As of drugs your mother is taking Triglycomet and Glyza are antidiabetic drug and Telmisartan is antihypersensitive drug. Redotil is anti-diarrheal drug.
These drugs doesnt cause interaction and cause loose stools.
Hope I explained your query
Answered: Sat, 25 Aug 2012
I find this answer helpful
Diabetologist Dr. Madhuri Patil's  Response
Aug 2012
Dear Ruchi,

if she underwent the gall bladder surgery recently and sugars are bad, then that might be the reason for her weakness. Redotril might have been prescribed for the diarrhea she's having. But needless to say, it is still not helping her. So you need to rule out infection of her Gastrointestinal tract and take appropriate antibiotics for the same. Check for her sugars, fasting and 2 hours post meals and see how the trend is. If they seem to be on an average more than 200 mg/dl, then better think of a short term insulin therapy for her to come out of the bad sugar patterns and also this will help control the infection, if any. If she is on T. Triglycomet since a long time, then unlikely that she has loose stools because of it. All the very best.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor